Access count of this item: 110

Files in This Item:
File Description SizeFormat 
0910-12.pdf345.34 kBAdobe PDFView/Open
Title: Some remarks on Fibonacci infinite word(Semigroups, Formal Languages and Combinatorics on Words)
Authors: Pirillo, Giuseppe
Issue Date: May-1995
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 910
Start page: 75
End page: 81
URI: http://hdl.handle.net/2433/59535
Appears in Collections:Semigroups, Formal Languages and Combinatorics on Words

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.